MAUDE Adverse Event Report: Mentor Texas MENTOR MemoryGel Breast Implant; Prosthesis, breast, noninflatable, internal, silicone gel-filled

Mentor Texas MENTOR MemoryGel Breast Implant; Prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number 3508004BC
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Local Reaction (2035)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a breast augmentation surgery with implantation of an 800cc mentor memorygel breast implant prosthesis.Post-operatively, the patient experienced a swollen, firm, and painful left breast.A ruptured right implant was identified using ultrasound and computerized tomography imaging.She was diagnosed with left breast baker grade ii capsular contracture during a physical exam.As a result, the patient underwent bilateral exchange with mentor gel implants on (b)(6)2026.
 
Additional Manufacturer Narrative
The complaint device has been discarded.  as a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.However, a photo of the suspect medical device was provided.An evaluation using the image was completed.Upon visual evaluation of the image provided in the complaint, the implant was observed ruptured.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture, rupture, local reaction.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803. this report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date. this report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MemoryGel Breast Implant
Common Device Name
Prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
+1(949)788-2078
MDR Report Key50936076
Report Number1645337-2026-10816
Device Sequence Number10749312
Product Code FTR
UDI-Device Identifier00081317000587
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3508004BC
Device Lot Number2034132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale